# SDR UALA2009100603134

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 51,038 hours, 7,510 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 278973600U
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CTR HYD SYS FLUID LOSS, RTFL.  FOUND HYD FUSE BROKEN.  REPLACED HYD FUSE AND SYSTEM WORKS NORMAL.
